Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2658  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2008  |  Volume : 53  |  Issue : 4  |  Page : 204-205

Chemotherapy induced nail changes


Department of Paediatrics, Maulana Azad Medical College and Associated Hospitals, New Delhi - 110002, India

Correspondence Address:
Ankit Parakh
Jainís B-52, Ashoka Niketan, Delhi - 110 092
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.44804

Rights and Permissions

Anticancer chemotherapy is associated with a variety of nail changes. We present two children who developed different nail changes, while receiving almost similar antineoplastic drugs.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4183    
    Printed103    
    Emailed1    
    PDF Downloaded201    
    Comments [Add]    
    Cited by others 3    

Recommend this journal